# SDR 2006FA0001134

- Difficulty date: November 20, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Aircraft: N45343
- Make and model: Amrgen AA5B
- Aircraft serial: AA5B1265
- Engine: Lyc O360*
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float
- Condition: Damaged
- Location: Carburetor
- Part time: 400 hours
- Component: Carburetor, Facet
- Component part number: 106019MODHA6
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE IDLE AND LOW POWER PERFORMANCE WAS ERRATIC.  UPON ENGINE SHUTDOWN FUEL WAS NOTED DRIPPING FROM CARB/INDUCTION AIRBOX.  CARB WAS DISASSEMBLED AND INSPECTED.  FOUND PLASTIC TO HAVE PARTIALLY BECOME UNBONDED FROM LOWER SECTION ALLOWING FUEL TO BEGIN LEAKING INTO ASSEMBLY.  AS THE FLOAT LOST ITS BOUYANCY IT COULD NO LONGER RESTRICT FUEL SOURCE.  POOR RUNNING ENGINE AND A FIRE HAZZARD WERE THE RESULTS.  RECOMMEND THE MFG PROCESS (BONDING) OF THE FLOAT BE IMPROVED.  IN THE MEANTIME, ALL FLOATS MFG IN THE SAME BATCH SHOULD BE REMOVED FROM SERVICE.  (K)
